MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE WHEELED VEHICLE

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE WHEELED VEHICLE
Model Number SC610 VICTORY 10 3 WHEEL
Medical Device Problem Codes Device Tipped Over (2589); Unintended Movement (3026)
Health Effect - Clinical Codes Abrasion (1689); Bruise/Contusion (1754)
Date of Event 09/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should the device or further information become available, a follow-up report will then be issued.
 
Event or Problem Description
Alleges going back into his building when the unit stopped.Alleges unit engaged itself and started going backwards.Alleges turning unit off and took out the key but it continued to go backwards.Alleges it went approximately 100 yards and then it hit a hole and tipped over and landed on him.
 
Additional Manufacturer Narrative
An fst evaluated the device and replaced with a new device in the field.The new unit is working properly.The old unit was returned as per the fst but it cannot be located for evaluation.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
MOTORIZED THREE WHEELED VEHICLE
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key7911441
Report Number2530130-2018-00131
Device Sequence Number19348796
Product Code INI
UDI-Device Identifier00606509300339
UDI-Public00606509300339
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K072165
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC610 VICTORY 10 3 WHEEL
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2018
Supplement Date Received by Manufacturer09/20/2018
Initial Report FDA Received Date09/26/2018
Supplement Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;